Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Swollen throat after eating chips. Taken benadryl. Help

I was eating chips. I had two different kind then i mixed them together and started eating again but suddenly my throat got swollen. it felt like two big balls on each side of the throat and and if i touched it it would hurt. I took benadril thinking it was an allergic reaction . once i started to feel better i decided to eat a cracker and it got swollen again. please help.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Whats your age?
There could be tonsillar infection ie infection in tonsils .
You must consult an ENT specialist and get examined to check out for tonsillitis.
You may need to take antibiotics and anti inflammatory medicines.
For the time being you can take lukewarm saline gargles to get relief.
Stop eating outside food .
eat soft diet .
If young then you can plan for tonsil removal by surgery if you happen to have such problem again and again.
Answered: Sat, 7 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor